Terrible pms

by Glynda

Dear Wray, I have a 19 year old daughter whom I am sure is suffering from hormone imbalance. She has terrible pms, mood swings, yeast infections, palpitations, tearfulness, extreme exhaustion.

I have had her checked, but nothing serious was diagnosed. She was not checked for hormone imbalance. She is a dancer so is very fit, she is not sexually active. I wondered if Natpro would help. I have been using it as I am in my menopause and it has changed my life.

Comments for Terrible pms

Click here to add your own comments

Mar 15, 2011
Terrible pms
by: Wray

Hi Glynda I'm so happy the progesterone has changed your life, it changed mine too! All your daughters symptoms indicate high oestrogen. This often happens to us in and around puberty. It can take years for our cycles to establish normally, even if we have regular bleeding. If we're not ovulating each month, our progesterone level is low. It amazes me they didn't check hormone levels, particularly in someone that age. But then again it doesn't amaze me, as most medical practitioners believe we only have hormone 'issues' when we reach menopause! Puberty can mimic our peri-menopause years, with all the same symptoms. I had bad depression, plus more, in both those phases of my life. I put my daughter on the progesterone when she was 14, as she was beginning to shows the same signs I had. She's now 29 and still using it. Progesterone is effective for Candida, please read through this page for other nutrients which help. Oestrogen causes prolongation of the QT interval, which results in palpitations, arrhythmia and Torsades de Pointes. Whereas progesterone shortens the QT interval, see here, here, here, here and here. I empathise with the tearfulness and exhaustion too, as I had that. If she tries it, please ask her to read the Oestrogen Dominance page first. This could occur as I believe her oestrogen is too high. As you know I recommend 100-200mg/day, she could start on the lower amount to begin with. But if oestrogen dominance should occur, ask her to increase the amount. It's easy enough to reduce once symptoms resolve. Please could she have a vitamin D test done. As a dancer she probably spends a great deal of time indoors, she won't be getting enough sun. A lack of vitamin D reduces the benefits of progesterone, plus influencing every cell in our bodies. Many of the symptoms you've given could well be due to low vitamin D levels too. For more info please see the Vitamin D council and GrassrootsHealth websites. Take care Wray

Mar 15, 2011
Terrible pms
by: Glynda

Hi Wray,
Iam still waiting on a reply to my letter regarding my 19yr old daughter,i am pretty desperate to help her.

Mar 24, 2011
Terrible pms
by: Wray

Hi Glynda I do hope you've seen my reply by now. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...